# SDR HALA2023032800126

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 RUDDER BOTTOM TRAILING EDGE FOUND CRACKED AND CORRODED. 4.0" CRACK FROM BOTTOM OF RUDDER TRAILING EDGE. CORRECTIVE ACTION: RUDDER APEX STRIP REPAIR CARRIED OUT. CARRIED OUT ELECTRICAL RESISTANCE TEST OFTHE TRAILING EDGE. FOUND NIL DEFECT. PAINTING CARRIED OUT RUDDER BOTTOM TRAILING EDGE. (2691652)
